# SDR DL757071024

- Difficulty date: August 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 63,118 hours, 28,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TOP OF CLIMB-OUT FLT CREW REPORTED A SLIGHT SMOKE HAZE WITH A RUBBER SMELL LOC AROUND SEAT ROW 36.  AFTER LANDING, FLT CREW TRIED TO DUPLICATE PROBLEM BY RUNNING ENGS/PACKS/BLEED SYS/LIGHTING/GALLEY EQUIP.  UNABLE TO DUPLICATE PROBLEM.  ALSO, PERFORMED AN OVERWEIGHT LANDING INSPECTION PER AMM.
